# SDR DALA2023081806752

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 DONT PASS TEST DAMPER PASSENGER CREW DOOR 842 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED DAMPER PASSENGER CREW DOOR 842 AT AFT GALLEY AREA IAW A320 FAM AMM 52-13-14-000-001-B AND AMM52-13-14-400-001-B. (2921221)
